# SDR C2XA03SH486

- Difficulty date: December 7, 2003
- Submitted: December 7, 2003
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 7,663 hours, 8,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tee Fitting
- Part number: 14528737001
- Condition: Gouged
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE TEE REINFORCEMENT ON STRINGER 19R WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
